Reply To: Vaginitis?

Home The Candida Forum Candida Questions Vaginitis? Reply To: Vaginitis?

#69536

dvjorge
Participant
Topics: 283
Replies: 1368

ZoePhoenix wrote: Jorge, I really know your trying to help but I’m still so confused. I’ve been to doctors many times and have been given things like fluconazole and they never seem to help. That’s one of the reasons I thought natural antifungals would be better. I did say that I get itching sometimes too. I thought that this was part of the candida thing because it’s listed as one of the symptoms. I’ve also had extreme tiredness, dizziness, nausea, skin rashes, and stomach problems which all lead me to think candida. So isn’t that what this diet is supposed to be for? I just don’t want to go back to the doctor and have them give me more pills that don’t help.

Zoe,
I am responding you regarding to the vaginal candidiasis you mention. If you believe you also have an intestinal fungal overgrowth, that is another thing. Many times, both things are connected since the two favorite places for candida are the GI and the vagina. The GI overgrowth is able to cause immune dysfunction allowing candida to growth in other body parts such as the vagina. Systemic drugs are necessary to treat an intracellular vaginal candidiasis, but if you have an intestinal overgrowth suppressing your immune system, both things must be addressed. Many times, eradicating the GI overgrowth, it allows immune reactivation and other focus of infestation such as the vagina clear without difficult. Other times, you need a long term systemic drug treatment to eradicate the infection. You now know about a kind of candida infection almost unknown to most MDs and can use this resource in case the vaginal problem don’t resolve. Anyway, I can give you a contact information in case that you need to use it and you will be guided by an expert in this matter.
Jorge.